MathSciNet Relay Station
MathSciNet bibliographic data
MR1840187 47L80 (47A53 47B38)
Rabinovich, V. S.; Roch, S.; Silbermann, B. Band-dominated operators with operator-valued coefficients, their Fredholm properties and finite sections. Integral Equations Operator Theory 40 (2001), no. 3, 342–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement